The problem of Kuhnian rationality

R. De Langhe

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)11-31
    Number of pages20
    JournalPhilosophica
    Volume86
    Issue number3
    Publication statusPublished - 2012

    Cite this

    De Langhe, R. (2012). The problem of Kuhnian rationality. Philosophica, 86(3), 11-31.
    De Langhe, R. / The problem of Kuhnian rationality. In: Philosophica. 2012 ; Vol. 86, No. 3. pp. 11-31.
    @article{689ee8aaeccf41cba77a4a65506e16a4,
    title = "The problem of Kuhnian rationality",
    author = "{De Langhe}, R.",
    note = "Pagination: 20",
    year = "2012",
    language = "English",
    volume = "86",
    pages = "11--31",
    journal = "Philosophica",
    issn = "0379-8402",
    publisher = "Rijksuniversiteit",
    number = "3",

    }

    De Langhe, R 2012, 'The problem of Kuhnian rationality', Philosophica, vol. 86, no. 3, pp. 11-31.

    The problem of Kuhnian rationality. / De Langhe, R.

    In: Philosophica, Vol. 86, No. 3, 2012, p. 11-31.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - The problem of Kuhnian rationality

    AU - De Langhe, R.

    N1 - Pagination: 20

    PY - 2012

    Y1 - 2012

    M3 - Article

    VL - 86

    SP - 11

    EP - 31

    JO - Philosophica

    JF - Philosophica

    SN - 0379-8402

    IS - 3

    ER -

    De Langhe R. The problem of Kuhnian rationality. Philosophica. 2012;86(3):11-31.